# SDR R61A2025060600281

- Difficulty date: May 19, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 38,905 hours, 29,684 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - L/H ENGINE I/B TR CENTER BLANKET IS CHAFE.  REMOVE DAMAGED CHAFE PLATE , FABRICATE REPAIR PATCH FROM .003" S/ S P.O.# 97613. SPOT WELDED REPAIR PATCH IN PLACE OVER DAMAGED AREA CREATED FROM REMOVING CHAFE PLATE. INSTALLED NEW CHAFE PLATE 301 S/S .016" P.O.# 323526. SPOT WELDED EPLACEMENT CHAFE PLATE IN ORIGINAL LOCATION OF REMOVED DAMAGED PLATE ON L/H ENGINE I/B TR CENTER BLANKET. REF.NO. REPUBLIC AIRWAYS 170EA- 78-31--0004 MR_1.
